# SDR FDEA2020042010642

- Difficulty date: March 31, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 59,865 hours, 15,344 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE LOWER MOUNT INBOARD   HOLE BORE FOUND WIH CORROSION CORROSION AT LEFT HAND WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE LOWER   MOUNT INBOARD HOLE BORE (#3 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM 57-44-09. SHOULDER BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM 57-44-09 AND E.A.#: 1-5750-T0353347 PART 1 STEP 2A AND STEP 2, TITLE: WINGS- FLIGHT   SURFACES- EO 1-5750-7-5002- LH WING- OUTBD FLAP, OUTBD FWD HINGE (WING SIDE) -   CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO SNRM   NUMBER N00280 ATTACHED E.A.#: 1-5750-T0353347 PART 1 FOR WORK DETAILS.
